Groups of simple algebras
Publications Mathématiques de l'IHÉS, Volume 44 (1974), pp. 79-189.
@article{PMIHES_1974__44__79_0,
     author = {Sweedler, Moss E.},
     title = {Groups of simple algebras},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {79--189},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {44},
     year = {1974},
     zbl = {0314.16008},
     mrnumber = {51 #587},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1974__44__79_0/}
}
TY  - JOUR
AU  - Sweedler, Moss E.
TI  - Groups of simple algebras
JO  - Publications Mathématiques de l'IHÉS
PY  - 1974
DA  - 1974///
SP  - 79
EP  - 189
VL  - 44
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1974__44__79_0/
UR  - https://zbmath.org/?q=an%3A0314.16008
UR  - https://www.ams.org/mathscinet-getitem?mr=51 #587
LA  - en
ID  - PMIHES_1974__44__79_0
ER  - 
%0 Journal Article
%A Sweedler, Moss E.
%T Groups of simple algebras
%J Publications Mathématiques de l'IHÉS
%D 1974
%P 79-189
%V 44
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1974__44__79_0
Sweedler, Moss E. Groups of simple algebras. Publications Mathématiques de l'IHÉS, Volume 44 (1974), pp. 79-189. http://www.numdam.org/item/PMIHES_1974__44__79_0/

[1] S. Amitsur, Simple algebras and cohomology groups of arbitrary fields, Trans. Amer. Math. Soc., 90 (1959), 73-112. | MR | Zbl

[2] M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc., 97 (1960), 367-409. | MR | Zbl

[3] N. Bourbaki, Eléments de Mathématique. Algèbre commutative, Hermann, chap. I. | Zbl

[4] N. Bourbaki, Eléments de Mathématique. Algèbre commutative, Hermann, chap. 3-4. | Zbl

[5] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press (1956). | MR | Zbl

[6] S. U. Chase, D. K. Harrison, Alex Rosenberg, Galois theory and cohomology of commutative rings, Memoirs of the Amer. Math. Soc., 52 (1965). | MR | Zbl

[7] Jean Dieudonné, La théorie de Galois des anneaux simples et semi-simples, Commentarii Mathematici Helvetici, 21 (1948), 154-184. | MR | Zbl

[8] A. Grothendieck, Eléments de géométrie algébrique, IV, part 4, Publ. math. I.H.E.S., 32 (1967). | Numdam

[9] R. G. Heyneman and M. E. Sweedler, Affine Hopf Algebras, J. of Algebra, 13 (1969), 192-241. | MR | Zbl

[10] G. Hochschild, Simple algebras with purely inseparable splitting fields of exponent I, Trans. Amer. Math. Soc., 79 (1955), 477-489. | MR | Zbl

[11] N. Jacobson, Lectures in abstract algebra, vol. III, Van Nostrand, Princeton (1964).

[12] John C. Mcconnell and Moss E. Sweedler, Simplicity of smash products, Proc. London Math. Soc., 23 (1971), 251-266. | MR | Zbl

[13] H. Osborn, Modules of differentials, II. Math. Annalen, 175 (1968), 146-158. | MR | Zbl

[14] G. S. Rinehart, Differential forms of general commutative algebras, Trans. Amer. Math. Soc., 108 (1963), 195-222. | MR | Zbl

[15] A. Rosenberg and D. Zelinsky, On Amitsur's complex, Trans. Amer. Math. Soc., 97 (1960), 327-356. | MR | Zbl

[16] M. E. Sweedler, Cohomology of algebras over Hopf algebras, Trans. Amer. Math. Soc., 133 (1968), 205-239. | MR | Zbl

[17] M. E. Sweedler, Hopf algebras, New York, W. A. Benjamin, 1969. | Zbl

[18] M. E. Sweedler, Multiplication alteration by two-cocycles, Ill. J. Math., 15 (1971), 302-323. | MR | Zbl